# SDR SWIA202008252072

- Difficulty date: August 17, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 7,306 hours, 4,159 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 UPPER INBD BEAVER TAIL, COMPOSITE AND FRAME ARE CHAFED.  REPAIRED THE NR 1 UPPER I/B BEAVER TAIL IAW CMM.
